# SDR CA120912010

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Component: Pump, Allsn
- Component part number: 23074706
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED THAT THEY HAVE RECEIVED A FUEL PUMP WITH A SHEARED DRIVE SHAFT SPLINES.  THIS PUMP WAS INTRODUCED BY CEB 73-3117 AND WAS MEANT TO ELIMINATE THE REQUIREMENT FOR THE RECURRING INSPECTION.
